International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 613-616
Best approximation and fixed points in strong -starshaped metric spaces
Department of Mathematics, King Abdul Aziz University, P. O. Box 30608, Jeddah 21487, Saudi Arabia
Received 11 January 1994
Copyright © 1995 M. A. Al-Thagafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduced strong -starshaped metric spaces. For these spaces, we obtained
two fixed-point theorems generalizing a result of W. G. Dotson, and two theorems extending and
subsuming several known results on the existence of fixed points of best approximation.